soulless_ginger Posted June 29, 2011 Share Posted June 29, 2011 I am wondering about withdrawal from alprazolam/xanax and if it is even possible to have withdrawal symptoms when taking such a low dose. So, I'm prescribed 0.5mg to take 1-2 times daily as needed for anxiety but I only take it for anxiety about once a week maximum.... usually not even that. But when I do, I take 0.75mg because 0.5mg is just not quite enough. However, for about the past 2 months, I have been taking 0.75mg each night before I go to bed to assist with falling asleep and staying asleep (see currently undiagnosed sleep disorder...). I'm getting a sleep study done soon, so I stopped taking the xanax on June 17th. Well, I don't know if it's a coincidence but since then I have been experiencing nausea and headaches off and on daily. For the first few days I thought it was because I was getting little sleep and not eating right (because I was so busy with some other stuff in my life), but then my schedule returned to normal after a few days and the headaches and nausea persisted and are still happening. Summary: So, I'm wondering, does anyone know if it's possible to have withdrawal effects from xanax when I was only taking 0.75mg?? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.